Volume 21, Issue 3 (11-2007)                   Med J Islam Repub Iran 2007 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghanei E, Homayooni M, Nasrollahi A. Rhabdomyolysis and thinner intoxication. Med J Islam Repub Iran. 2007; 21 (3) :162-166
URL: http://mjiri.iums.ac.ir/article-1-331-en.html
Assistant Professor of Internal Medicine Department of Internal Medicine, Shohada-e-Tajrish Hospital, Ghods,Square, Tehran, Iran , dr_e_ghanei@yahoo.com
Abstract:   (2776 Views)

 Abstract

 We report a case of paint thinner intoxication by inhalation, with rhabdomyolysis, renal failure, skin lesions and severe sciatic nerve lesion at gluteal region.

Full-Text [PDF 165 kb]   (1320 Downloads)    
Type of Study: case report | Subject: Internal Medicine

Add your comments about this article : Your username or Email:
Write the security code in the box

Send email to the article author